MAUDE Adverse Event Report: ARTHREX, INC. AVL ANGLED REAMER SLEEVE ASSEMBLY, 15; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. AVL ANGLED REAMER SLEEVE ASSEMBLY, 15; ORTHOPEDIC MANUAL SURG INSTR
Model Number AVL ANGLED REAMER SLEEVE ASSEMBLY, 15
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is not confirmed.Visual evaluation revealed that the device was not cold welded to the drive shaft, abrasion marks on the base of the angled reamer, and inside of the inner diameter of the device were found.No problems found.
 
Event or Problem Description
On (b)(6)2023, it was reported by a sales representative via sems that an ar-9297-15 angled reamer sleeve, and an ar-9676 drive shaft cold welded together.This occurred during an augmented vaultlock on (b)(6)2023.The case was completed, with no patient effect reported.There was no additional information provided.Additional information has been requested.Additional information was provided on 05/16/2023, it was reported that sufficient reaming had been performed before the device failed.

Brand Name
AVL ANGLED REAMER SLEEVE ASSEMBLY, 15
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19398862
Report Number1220246-2024-03963
Device Sequence Number7800220
Product Code LXH
UDI-Device Identifier00888867350038
UDI-Public00888867350038
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVL ANGLED REAMER SLEEVE ASSEMBLY, 15
Device Catalogue NumberAR-9297-15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown